# SDR ABXA010850

- Difficulty date: April 15, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 53,757 hours, 55,185 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591214130
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER ATTACH ANGLE WAS CRACKED ON THE AFT END. REPAIRED AREA IAW DC-9 SRM 53-05.
